Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Lusternik–Schnirelmann category and the fundamental group

Alexander Dranishnikov

Algebraic & Geometric Topology 10 (2010) 917–924
Bibliography
1 G E Bredon, Introduction to compact transformation groups, Academic Press (1972) MR0413144
2 K S Brown, Cohomology of groups, Graduate Texts in Math. 87, Springer (1982) MR672956
3 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Math. Surveys and Monogr. 103, Amer. Math. Soc. (2003) MR1990857
4 A Dold, Partitions of unity in the theory of fibrations, Ann. of Math. $(2)$ 78 (1963) 223 MR0155330
5 A N Dranishnikov, On the Lusternik–Schnirelmann category of spaces with $2$–dimensional fundamental group, Proc. Amer. Math. Soc. 137 (2009) 1489 MR2465675
6 A N Dranishnikov, M G Katz, Y B Rudyak, Small values of the Lusternik–Schnirelmann category for manifolds, Geom. Topol. 12 (2008) 1711 MR2421138
7 S Eilenberg, T Ganea, On the Lusternik–Schnirelmann category of abstract groups, Ann. of Math. $(2)$ 65 (1957) 517 MR0085510
8 D P Grossman, An estimation of the category of Lusternik–Schnirelmann, C. R. $($Doklady$)$ Acad. Sci. URSS $($N.S.$)$ 54 (1946) 109 MR0018820
9 W Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. USA 41 (1955) 956 MR0073987
10 P A Ostrand, Dimension of metric spaces and Hilbert's problem $13$, Bull. Amer. Math. Soc. 71 (1965) 619 MR0177391
11 E H Spanier, Algebraic topology, McGraw-Hill (1966) MR0210112
12 J Stallings, Groups of dimension 1 are locally free, Bull. Amer. Math. Soc. 74 (1968) 361 MR0223439
13 J Strom, Lusternik–Schnirelmann category of spaces with free fundamental group, Algebr. Geom. Topol. 7 (2007) 1805 MR2366179
14 A S Švarc, The genus of a fibered space, Trudy Moskov. Mat. Obšč. 10 (1961) 217 MR0154284
15 R G Swan, Groups of cohomological dimension one, J. Algebra 12 (1969) 585 MR0240177
16 G W Whitehead, The homology suspension, from: "Colloque de topologie algébrique, Louvain, 1956", Georges Thone, Liège (1957) 89 MR0094794